# SDR SWAA2022051995852

- Difficulty date: April 19, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SURFACE SLAT 3 LOCATED SLAT STATION 202.45 LT WING 2022-211228 / [01] TOOL USED EDDY CURRENT EQUIPMENT PN. NORTEC 600D; SN. 60009161631; DUE DATE: 03-DEC-22;[02] PERFORMED PERMANENT REPAIR ON LOWER SURFACE SKIN SLAT 3 LOCATED SLAT STATION 202.45 LT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 PARAGRAPH 4F SEE INDIVIDUAL SIGNOFF BELOW.;[03] PERFORMED PERMANENT REPAIR ON LOWER SURFACE SKIN SLAT 3 LOCATED SLAT STATION 202.45 LT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 PARAGRAPH 4F  SEE INDIVIDUAL SIGNOFF BELOW. RII
